Search Results

There are 166400 results for: content related to: Are Gucks Mentally Represented?

  1. Partial Hölder continuity for discontinuous elliptic problems with VMO-coefficients

    Proceedings of the London Mathematical Society

    Volume 103, Issue 3, September 2011, Pages: 371–404, Verena Bögelein, Frank Duzaar, Jens Habermann and Christoph Scheven

    Version of Record online : 28 FEB 2011, DOI: 10.1112/plms/pdr009

  2. A second-order variational problem with a lack of coercivity

    Proceedings of the London Mathematical Society

    Volume 96, Issue 1, January 2008, Pages: 199–226, Roger Moser

    Version of Record online : 12 OCT 2007, DOI: 10.1112/plms/pdm042

  3. Integral Estimates for Transport Densities

    Bulletin of the London Mathematical Society

    Volume 36, Issue 3, May 2004, Pages: 383–395, L. De Pascale, L. C. Evans and A. Pratelli

    Version of Record online : 23 DEC 2016, DOI: 10.1112/S0024609303003035

  4. On negative eigenvalues of two-dimensional Schrödinger operators

    Proceedings of the London Mathematical Society

    Volume 108, Issue 2, February 2014, Pages: 441–483, Eugene Shargorodsky

    Version of Record online : 19 JUL 2013, DOI: 10.1112/plms/pdt036

  5. Optimal weighted Hardy–Rellich inequalities on H2H01

    Journal of the London Mathematical Society

    Volume 85, Issue 1, February 2012, Pages: 22–40, Amir Moradifam

    Version of Record online : 6 DEC 2011, DOI: 10.1112/jlms/jdr045

  6. Limiting absorption principle on manifolds having ends with various measure growth rate limits

    Proceedings of the London Mathematical Society

    Volume 107, Issue 3, September 2013, Pages: 517–548, Hironori Kumura

    Version of Record online : 14 FEB 2013, DOI: 10.1112/plms/pds057

  7. Quasilinear stationary problems with a quadratic gradient term having singularities

    Journal of the London Mathematical Society

    Volume 86, Issue 2, October 2012, Pages: 585–606, Daniela Giachetti and Sergio Segura de León

    Version of Record online : 14 JUN 2012, DOI: 10.1112/jlms/jds014

  8. Homogenization of a Nonlinear Convection-Diffusion Equation with Rapidly Oscillating Coefficients and Strong Convection

    Journal of the London Mathematical Society

    Volume 72, Issue 2, October 2005, Pages: 391–409, Eduard Marušić-Paloka and Andrey L. Piatnitski

    Version of Record online : 23 DEC 2016, DOI: 10.1112/S0024610705006824

  9. A Sharp Comparison Result Concerning Schrödinger Heat Kernels

    Bulletin of the London Mathematical Society

    Volume 35, Issue 4, July 2003, Pages: 461–472, Qi S. Zhang

    Version of Record online : 23 DEC 2016, DOI: 10.1112/S002460930300211X

  10. THE PERFORMANCE OF DISCRETE LINEAR TIME VARYING CONTROL OF LINEAR PERIODIC PLANTS

    Asian Journal of Control

    Volume 6, Issue 1, March 2004, Pages: 9–20, Jingxin Zhang and Cishen Zhang

    Version of Record online : 22 OCT 2008, DOI: 10.1111/j.1934-6093.2004.tb00180.x

  11. Heat Content and a Hardy Inequality for Complete Riemannian Manifolds

    Bulletin of the London Mathematical Society

    Volume 36, Issue 5, September 2004, Pages: 577–586, M. van den Berg and P. B. Gilkey

    Version of Record online : 23 DEC 2016, DOI: 10.1112/S0024609304003170

  12. Linear dimension-free estimates in the embedding theorem for Schrödinger operators

    Journal of the London Mathematical Society

    Volume 85, Issue 1, February 2012, Pages: 191–222, Oliver Dragičević and Alexander Volberg

    Version of Record online : 6 DEC 2011, DOI: 10.1112/jlms/jdr036

  13. A Parameter-Dependent Symbolic Calculus for Pseudo-Differential Operators with Negative-Definite Symbols

    Journal of the London Mathematical Society

    Volume 70, Issue 3, December 2004, Pages: 780–796, N. Jacob and A. G. Tokarev

    Version of Record online : 23 DEC 2016, DOI: 10.1112/S0024610704005769

  14. On extremizing sequences for the adjoint restriction inequality on the cone

    Journal of the London Mathematical Society

    Volume 87, Issue 1, February 2013, Pages: 223–246, René Quilodrán

    Version of Record online : 30 OCT 2012, DOI: 10.1112/jlms/jds046

  15. Non-local temperature-dependent phase-field models for non-isothermal phase transitions

    Journal of the London Mathematical Society

    Volume 76, Issue 1, August 2007, Pages: 197–210, Pavel Krejčí, Elisabetta Rocca and Jürgen Sprekels

    Version of Record online : 31 AUG 2007, DOI: 10.1112/jlms/jdm032

  16. Asymptotics for Fractional Nonlinear Heat Equations

    Journal of the London Mathematical Society

    Volume 72, Issue 3, December 2005, Pages: 663–688, Nakao Hayashi, Elena I. Kaikina and Pavel I. Naumkin

    Version of Record online : 23 DEC 2016, DOI: 10.1112/S0024610705006782

  17. On the uniform equidistribution of closed horospheres in hyperbolic manifolds

    Proceedings of the London Mathematical Society

    Volume 105, Issue 2, August 2012, Pages: 225–280, Anders Södergren

    Version of Record online : 21 FEB 2012, DOI: 10.1112/plms/pdr052

  18. Locally univalent functions, VMOA and the Dirichlet space

    Proceedings of the London Mathematical Society

    Volume 106, Issue 3, March 2013, Pages: 565–588, Eva A. Gallardo-Gutiérrez, María J. González, Fernando Pérez-González,, Christian Pommerenke and Jouni Rättyä

    Version of Record online : 18 SEP 2012, DOI: 10.1112/plms/pds040

  19. Mather sets for sequences of matrices and applications to the study of joint spectral radii

    Proceedings of the London Mathematical Society

    Volume 107, Issue 1, July 2013, Pages: 121–150, Ian D. Morris

    Version of Record online : 16 JAN 2013, DOI: 10.1112/plms/pds080

  20. Invariances in variance estimates

    Proceedings of the London Mathematical Society

    Volume 106, Issue 1, January 2013, Pages: 33–64, F. Barthe and D. Cordero-Erausquin

    Version of Record online : 30 JUN 2012, DOI: 10.1112/plms/pds011